# SDR UIEA2020031000423

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,776 hours, 11,036 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT, 3 ATTEMPTS TO START.( PERFORMED BITE OF APU IAW FIM 49-11-FT 987, FOUND LOW OIL PRESS FAULT LIGHT. APU OIL FOUND TO BE LOW, SERVICED APU TO FULL IAW AMM 12-13-14, APU HOURS @4144.8; PERFORMED 03 SUCCESSFUL APU STARTS. PLACED LOAD ON APU, NO FAULTS/MSGS NOTED. APU OPS NORM AT THIS TIME. VISUAL INSPECTION OF APU AREA, NO OIL LEAKS NOTED. )
